Statistical Inference Concerning Several Redundancy Indices
AbstractIn this paper we consider a measure of multivariate association between two vectors which generalizes the multiple correlation coefficient and obtain its exact distribution when the parent population is multivariate normal. A test is proposed for the hypothesis that several such measures are zero. This test is an exact test and an explicit expression for its power is obtained. Moreover numerical results are obtained concerning the power of this test in some particular cases.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 79 (2001)
Issue (Month): 1 (October)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- James Lingoes & Peter Schönemann, 1974. "Alternative measures of fit for the Schönemann-carroll matrix fitting algorithm," Psychometrika, Springer, vol. 39(4), pages 423-427, December.
- J. Ramsay & Jos Berge & G. Styan, 1984. "Matrix correlation," Psychometrika, Springer, vol. 49(3), pages 403-423, September.
- Elliot Cramer & W. Nicewander, 1979. "Some symmetric, invariant measures of multivariate association," Psychometrika, Springer, vol. 44(1), pages 43-54, March.
- Arnold Wollenberg, 1977. "Redundancy analysis an alternative for canonical correlation analysis," Psychometrika, Springer, vol. 42(2), pages 207-219, June.
- Matthew Johnson, 2006. "Nonparametric Estimation of Item and Respondent Locations from Unfolding-type Items," Psychometrika, Springer, vol. 71(2), pages 257-279, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.